MathSciNet Relay Station
MathSciNet bibliographic data
MR694376 (85c:11035) 11E12 (13C13 18F25)
Parimala, Raman Quadratic spaces over Laurent extensions of Dedekind domains. Trans. Amer. Math. Soc. 277 (1983), no. 2, 569–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement